# SDR HYIA20180717002

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 35,957 hours, 36,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 501111033
- Condition: Corroded
- Location: Fuselage
- Part time: 35,957 hours, 36,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTION OTHER MAINTENANCE, AN AREA OF CORROSION WAS NOTED ON THE FUSELAGE FRAME ASSEMBLY AT FS 214.00, JUST ABOVE THE 501110-12 STRIKER PLATE FOR THE LOWER PASSENGER DOOR PIN.  THE 501110-12 STRIKER PLATE WAS REMOVED FOR FURTHER INSPECTION.  UPON REMOVAL OF THE STRIKER PLATE, MORE CORROSION WAS DISCOVERED.  THIS AREA OF CORROSION MEASURED AT 2 HIGH BY .75 WIDE, WITH A DEPTH OF .055.  THE FUSELAGE FRAME AND STRIKER PLATE WERE REPLACED WITH NEW PARTS.
